Wright, P, Niesen, J and Sturman, R (2023) Rigorous bounds on Lyapunov exponents of linked twist maps. IOP SciNotes, 36 (3). pp. 1699-1715. ISSN 2633-1357
Abstract
Rigorous, elementary upper and lower bounds upon the Lyapunov exponents of a parametrised family of linked twist maps are given, and obtained explicitly for a specific range of parameter values. The method used to obtain the bounds utilises the existence of invariant cones for specific products of the underlying family of shear maps, and the return time partition of the overlap region of the two annuli. Improvements upon the accuracy of this method are then obtained by considering preceding sequences of matrices on the orbits.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2023 IOP Publishing Ltd & London Mathematical Society. This is an open access article under the terms of the Creative Commons Attribution 3.0 Unported License (CC BY 3.0). |
Keywords: | Lyapunov exponents, return time partition, non-uniform hyperbolicity, invariant cones |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 07 Feb 2023 11:03 |
Last Modified: | 21 Jul 2023 11:07 |
Status: | Published |
Publisher: | IOP Publishing |
Identification Number: | 10.1088/1361-6544/acb397 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:196140 |